MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE-N YEL 24GA X 0.56IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE-N YEL 24GA X 0.56IN; INTRAVASCULAR CATHETER
Catalog Number 381211
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte-n yel 24ga x 0.56in catheter defective/ damaged it was reported that the baby is cannulated, the catheter packaging is opened, the catheter is loosened from the core and when this procedure is performed the core goes to one side (it twists when the catheter is removed) the catheter is loosened in a very delicate way.Lot number: 4058321.The catheter is kept; it is in the office.Additional information received on 07/30/2025 is there any patient impact, if yes, please explain in detail? a: there was no impact on the patient.Could you please share the photo samples related to this event? a: evidence is sent can you please confirm the affected quantity? a: 1 unit for sample collection: please inform: the sample has already been shipped.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issues of catheter defective/ damaged was not confirmed upon inspection of the photo.Bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
BD INSYTE-N YEL 24GA X 0.56IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22794089
Report Number2243072-2025-00992
Device Sequence Number8264868
Product Code FOZ
UDI-Device Identifier00382903812110
UDI-Public(01)00382903812110(11)240303(17)290228(10)4058321
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381211
Device Lot Number4058321
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown